@Article{IJNAM-15-699, author = {Takhirov , AzizNeda , Monika and Waters , Jiajia}, title = {Modular Nonlinear Filter Based Time Relaxation Scheme for High Reynolds Number Flows}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2018}, volume = {15}, number = {4-5}, pages = {699--714}, abstract = {

In this article, we propose and develop a time relaxation implementation of the modular nonlinear filter model of [21]. A complete numerical analysis of the scheme, that includes the computability of its numerical solutions, its stability, and velocity error estimates, is given. This is followed by 2D and 3D numerical experiments that show the advantage of the proposed scheme.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/12538.html} }